# SDR MALA010301

- Difficulty date: March 28, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE INTAKE LOW PRESSURE LIGHT REMAINED ON DURING FLIGHT.  ONLY AT FLIGHT IDLE CONDITIONS WOULD IT EXTINGUISH.  MAINTENANCE DEFERRED NR 4 ENGINE INTAKE LO PRESS LIGHT PER MEL 30-20-2 (C).  MAINTENANCE PROCEDURED COMPLIED WITH.  ENTERED INTO DMR, MXC NOTIFIED 1310, STEP D=388 DEGREES, STEP E 406 DEGREES, STEP J 383 DEGREES, STEP K=402 DEGREES. DISCONNECTED PRESS SWITCH CONNECTOR PLUG.  REPLACED PSI SWITCH.
